Ultrafastin (ketoprofen) coated tablets 100 mg. №20

$19.90

Rheumatoid arthritis; seronegative spondylitis (ankylosing spondylitis, psoriatic arthritis, reactive arthritis); gout, pseudogout; osteoarthritis; extra-articular rheumatism (tendinitis, bursitis, capsulitis of the shoulder joint); pain of different etiology, weak and moderate (lumbago; post-traumatic joint, muscle pain); algodysmenorrhea.

Category:

Description

Ultrafastin
active substance: ketoprofen 100 mg;
excipients:
tablet core: microcrystalline cellulose, colloidal anhydrous silica, crospovidone, magnesium stearate;
shell: hypromellose, lactose monohydrate, triacetin, titanium dioxide (E 171), macrogol 3000, quinoline yellow (E 104), iron oxide yellow (E 172), iron oxide red (E 172).
Dosage form Tablets coated.
Main physical and chemical properties: pale yellow round biconvex tablets.
Pharmacotherapeutic group. Nonsteroidal anti-inflammatory and anti-rheumatic drugs. Derivatives of propionic acid. Ketoprofen. ATX code M01A E03.

Ultrafastin Pharmacological properties

Ketoprofen, a derivative of phenylpropionic acid, belongs to a group of non-steroidal drugs with anti-inflammatory and antirheumatic effects.
The mechanism of action is due to the inhibition of cyclooxygenase, the enzyme responsible for the synthesis of prostaglandins. Ketoprofen is also a bradykinin antagonist. Inhibits leukotriene synthesis, reduces blood platelet aggregation, affects lysosomal membranes.
In women, ketoprofen reduces the symptoms of primary dysmenorrhea due to inhibition of prostaglandin synthesis.

Pharmacokinetics
Absorption. Ketoprofen is well absorbed from the gastrointestinal tract. The maximum concentration in blood serum is found approximately in 60-90 minutes after ingestion. The bioavailability of ketoprofen is 90% and is directly proportional to the dose used. Food does not affect the bioavailability of the drug, but reduces the rate of absorption and maximum concentration in the blood.
Distribution. Ketoprofen is 99% bound to plasma proteins, mainly albumin. Ketoprofen penetrates into the synovial fluid and cavity of the joint: the joint bag, the synovial membrane and the tissues around the joint. Ketoprofen penetrates the cerebrospinal fluid and passes through the placental barrier. After repeated administration of ketoprofen in the body does not accumulate. The concentration of ketoprofen in the synovial fluid persists for up to 30 hours, so the pain and joint stiffness are reduced for a long time. Stable plasma concentrations of ketoprofen are reached within 24 hours after oral administration.
Breeding. The half-life of the drug from plasma is about 2 hours. Ketoprofen is biotransformed in the liver mainly by binding to glucuronic acid and partly by hydroxylation. Ketoprofen and its metabolites are excreted mainly in the urine.

Ultrafastin Indication
Rheumatoid arthritis; seronegative spondyloarthritis (ankylosing spondylitis, psoriatic arthritis, reactive arthritis); gout, pseudogout; osteoarthritis; extra-articular rheumatism (tendinitis, bursitis, capsulitis of the shoulder joint);
pain of various etiologies, mild and moderate (lumbago; post-traumatic pain in joints, muscles);
algodysmenorrhea.

Ultrafastin Contraindication

  • Hypersensitivity to ketoprofen or to any of the excipients;
  • Contraindicated in patients in whom the use of ketoprofen, acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs (NSAIDs) provokes bronchospasm, asthma attacks, urticaria, angioneurotic edema, acute rhinitis or other allergic reactions;
  • active phase or recurrence of peptic ulcer of the stomach and / or duodenum;
  • history of gastrointestinal bleeding / perforation / ulcer, cerebrovascular or other bleeding;
  • patients prone to hemorrhage;
  • severe hepatic or renal failure;
  • severe heart failure;
  • treatment of postoperative pain during coronary artery bypass graft surgery;
  • history of chronic dyspepsia.

Method of application and dosage
Doses should be selected individually, depending on the patient’s condition and his response to treatment.
The recommended dose for adults is 1 tablet 2 times a day.
The recommended dose for the treatment of rheumatoid arthritis and osteoarthritis is 1 tablet 2 times a day.
The recommended dose for mild, moderate pain and dysmenorrhea – 1 tablet 1 time per day.
The duration of treatment depends on the severity and course of the disease, but side effects can be minimized by using the lowest effective dose for as short a time as possible to relieve symptoms.
The maximum daily dose of ketoprofen is 200 mg. The risk / benefit ratio should be carefully considered before prescribing a maximum daily dose of 200 mg. The use of a higher dose is not recommended.
Take tablets with food, washed down with water. The tablets should be swallowed whole without chewing.
To prevent the negative effects of ketoprofen on the mucous membranes of the gastrointestinal tract, you can take antacids at the same time.
Use in elderly patients.
Elderly patients have an increased risk of adverse reactions. If NSAIDs are required, the minimum effective dose should be used for as short a time as possible. Also, NSAID therapy should be monitored regularly for signs of gastrointestinal bleeding.

Children.
The safety of ketoprofen in children has not been established, so the drug should not be prescribed to children.

Overdose
Symptoms. In case of ketoprofen overdose, the following symptoms were observed: headache, drowsiness, nausea, vomiting, diarrhea, abdominal pain, decreased renal function and impaired renal function. In case of significant overdose: arterial hypotension or arterial hypertension, shortness of breath, respiratory depression, disturbance of consciousness, gastrointestinal bleeding; rarely – coma, convulsions, acute renal failure.
Treatment. In case of overdose, Ultrafastin should be discontinued immediately. If no more than 1 hour has elapsed since the overdose, gastric lavage should be performed and activated charcoal at a dose of 60-100 g for adults and 1-2 g / kg body weight for children should be taken and symptomatic treatment aimed at maintaining vital functions should be initiated. An increase in diuresis may be indicated. In case of renal failure, hemodialysis can be used to remove the drug from the body. H2-receptor antagonists, proton pump inhibitors and prostaglandins alleviate the dangerous effects of ketoprofen on the digestive tract. There is no specific antidote.

Ultrafastin Side effects
Side effects are usually transient. Disorders of the digestive tract occur more often.
From the digestive tract: very common – dyspepsia, common – nausea, vomiting, diarrhea, constipation, abdominal pain, flatulence, anorexia, stomatitis; gastritis was rarely observed; very rare – colitis, intestinal perforation (as a complication of diverticula), melena, hematemesis, exacerbation of ulcerative colitis or Crohn’s disease, enteropathy with perforation, stenosis. Peptic ulcers, perforation, or gastrointestinal bleeding may occur.
Enteropathy may be accompanied by mild bleeding with protein loss.
There have been reports of perforation of the rectum in elderly women.
Ulceration, hemorrhage or perforation may develop in 1% of patients after 3-6 months of treatment or in 2-4% of patients after 1 year of treatment with NSAIDs.

From the blood system: uncommon – hemorrhagic anemia, hemolysis, purpura, thrombocytopenia, agranulocytosis, bone marrow failure. High doses of ketoprofen can inhibit platelet aggregation, thereby prolonging bleeding time, and cause nosebleeds and hematomas.
From the immune system: exacerbation of asthma, bronchospasm or shortness of breath (especially in patients with hypersensitivity to acetylsalicylic acid and other NSAIDs); very rare – angioneurotic edema and anaphylaxis, hypersensitivity, anaphylactic reaction, including shock. There have been isolated cases of aseptic meningitis with symptoms such as occipital muscle rigidity, headache, nausea, vomiting, fever, or disorientation in patients with pre-existing autoimmune disorders (systemic lupus erythematosus, systemic connective tissue disease).

Mental disorders: common – depression, nervousness, nightmares, drowsiness; rare – delirium with visual and auditory hallucinations, disorientation, speech disorders.
From the nervous system: common – headache, asthenia, discomfort, fatigue, weakness, dizziness, paresthesia, mood swings, weight gain; rare – dysgeusia; very rare – there have been isolated reports of pseudotumors of the brain; uncommon – convulsions.
From the organs of vision: common – visual impairment; very rare – conjunctivitis.
From the hearing organs: common – tinnitus.
From the cardiovascular system: common – edema; uncommon – heart failure, hypertension, vasodilation.
Clinical studies and epidemiological data confirm that the use of some NSAIDs (especially at high doses and long-term use) may be associated with a slight increase in the risk of arterial thrombotic events (eg, myocardial infarction, stroke). There are insufficient data to rule out such a risk for ketoprofen.
From the respiratory system: uncommon – hemoptysis, shortness of breath, pharyngitis, rhinitis, bonhospasm, laryngeal edema (signs of anaphylactic reaction); rare – asthma attacks.
From the hepatobiliary system: very rare – severe liver dysfunction, accompanied by jaundice and hepatitis, abnormal renal function tests.
From the skin: common – skin rashes; uncommon – alopecia, eczema, purpura-like rash, sweating, urticaria, exfoliative dermatitis, spherby; rare – photosensitivity, photodermatitis; very rare – bullous reactions, including Stevens-Johnson syndrome and toxic epidermal necrolysis.
From the urinary system: very rare – acute renal failure, interstitial nephritis, nephrotic syndrome, acute pyelonephritis; frequency unknown – abnormal renal tests.
From the reproductive system: uncommon – menometrorrhagia.
Laboratory parameters: very common – abnormal levels of liver transaminases, increased levels of transaminases, bilirubin in the serum due to disorders associated with diabetes; uncommon – in the treatment of NSAIDs significantly increase ALT and AST.
Ketoprofen reduces platelet aggregation, thereby prolonging the bleeding time.

Expiration date
3 years.
Do not use after the expiry date stated on the package.

Ultrafastin Storage conditions
Store in a dry, dark place at a temperature not exceeding 25 ° C.
Keep out of reach of children.